MAUDE Adverse Event Report: NAMIC - MEDLINE INDUSTRIES; DBD-LHK, US, BEN TAUB GENERAL HOSP

NAMIC - MEDLINE INDUSTRIES; DBD-LHK, US, BEN TAUB GENERAL HOSP
Catalog Number NAM0024
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "manifold setting including with the syringe are constantly coming loose".To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on (b)(6) 2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
Manifold and syringe connection issue.
 
Additional Manufacturer Narrative
It was originally reported that there was physician concern about the syringe-manifold connection issue "becoming unsafe for the patient due to introducing air." to date, no report of death, serious injury, medical intervention, follow-up care, or other adverse health impact has been received in relation to this reportable event.Additional updates made to: e1, h6.

Common Device Name
DBD-LHK, US, BEN TAUB GENERAL HOSP
Manufacturer (Section D)
NAMIC - MEDLINE INDUSTRIES
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
nigel vilches
three lakes drive
northfield
northfield, IL 60093-2753
MDR Report Key22126480
Report Number3015910259-2025-00044
Device Sequence Number20656073
Product Code OES
UDI-Device Identifier10195327536886
UDI-Public10195327536886
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberNAM0024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown